Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Currently on dialysis. Found Albumin++++ in urine test. What does this mean?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
Currently on dialysis but Albumin++++ in urine test, what does it mean ?
Posted Wed, 25 Sep 2013 in Kidney Conditions
Answered by Dr. P. T. Patil 30 minutes later
Brief Answer:
Proteinuria is an indication of Renal Damage.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have Chronic Renal Paranchymal Disease and currently on dialysis regularly.

Normally during urine formation when serum proteins pass through Glomeruli of the kidney most of the proteins are reabsorbed in proximal convoluted tubules hence no protein is detected in urine.

However in chronic renal paranchymal disease especially in Glomeluronephritis this mechanism of re absorption of serum protein is impaired resulting in to passing of the protein (Albumin)in urine.

Please consult your Nephrologist for evaluation and further treatment.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor